MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Corneal Edema (1791); Dry Eye(s) (1814); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Excessive Tear Production (2235); Eye Pain (4467); Eye Irritation (4803); Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that after surgery, on day one post-operation, the patient had mild corneal edema, painful yesterday, and irritation much better today, just a little irritated and blurry vision.The patient used topical corticosteroid, antibiotic, and nonsteroidal anti-inflammatory drug (nsaid) and stopped the ocular hyperosmotic agent.In the follow-up visit, the patient was 2 ½ weeks post-operation, vision was still blurry, right eye (od) not good either, but there was no pain, no pressure, using med drops well.The lens had rotated 120 degrees and needed repositioning of the lens and diagnosed with mild posterior capsule opacification (pco).After 4 ½ weeks visit, quality was unchanging.But the left eye is progressing as good as od, seen flashes of light in the periphery off/on lights are still bothersome all day ou (both eyes), denies pain/discomfort by taking corticosteroid.The patient already had dry eye syndrome of bilateral lacrimal glands secondary to tear deficiencies, so the patient¿s eyes are dry and irritated, so they continued tears and steroids as prescribed.After 6 ½ weeks visit, the patient was very light-sensitive, so has to wear sunglasses inside the house, eyes were really hurting, burning, and tearing excessively, had drops.Still seeing reflections of light and dryness in ou.In follow-up before repositioning of lens in the left eye for over the last week, quality was improving from her last examination by using steroids and had allergies.The patient was dissatisfied with the lens due to halos around lights at night.The lens has rotated from 120 to 125 degrees, started with steroids again.After 3 months, the last visit was 5 weeks ago.Quality was unchanging.Severity is described as moderate.The patient described that vision was not good in os and dissatisfied because she cannot drive at night either eye.Steroid has been out for about 10 days.So, the multifocal lens was exchanged with another monofocal lens in a secondary implant procedure.There are two medical reports associated with this patient.This file belongs to left eye.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21354659
Report Number1119421-2025-00350
Device Sequence Number7741071
Product Code MJP
UDI-Device Identifier00380652468541
UDI-Public(01)00380652468541(17)280512(11)240514(10)15855689
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT3
Device Catalogue NumberCNWTT3.205
Device Lot Number15855689
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/11/2025
Date Device Manufactured05/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.27 GAUGE CANNULA.; 1% XYLOCAINE PF.; 2.4 MM KERATOME.; ARTIFICIAL TEARS.; ATORVASTATIN 10 MG.; BESIVANCE 0.6%.; BSS (BASE SALT SOLUTION).; CYSTOTOME NEEDLE.; ESTRADIOL 0.01%.; FINASTERIDE.; INVELTYS.; KETOROLAC 0.5%.; MOXIFLOXACIN.; MURO.; MYD + NEO.; MYRBETRIQ 25 MG.; PRED FORTE 1%.; PREDNISOLONE ACETATE 1%.; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.; SIMBRINZA.; SUPERSHARP BLADE.; SYSTANE.; TOBRAMYCIN 0.3-0.1 %.; UNSPECIFIED IOL ROTATER, OINTMENT, DROPS.; UTRATA FORCEPS.; VISCOAT OPHTHALMIC VISCOSURGICAL DEVICE.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age73 YR
Patient SexFemale